I had juvederm ultra injected, it was lumpy, they put Prevelle on top to try to smooth it out. It didn’t work, I have had several injections of Vitrase on 2 particular lumps and they will not go away. What could be the problem? They go down a little but are still very noticeable. Is this a biofilm? What kind of antibiotic is used for that and how long? I have also had a greenish tint to my skin since the injections. How do I get that to go away? Thanks for your thoughts, this has been a nightmare!
Without seeing you I cannot tell you what to do other than make sure you get a second opinion and make sure your plastic surgeon is Board Certified and experienced and capable of dealing with complications. Adding Prevelle on top of Juvederm to “smooth it out” makes little sense. Vitrase does not erase everything uniformly. You may have filler nodules or granulomas or scar tissue or even an abscess. Please see an experienced Cosmetic Surgeon ASAP.